MathSciNet Relay Station
MathSciNet bibliographic data
MR2824603 (2012j:35038) 35F55 (35A01 35B44 35Q53)
Zhu, Mingxuan Blow-up, global existence and persistence properties for the coupled Camassa-Holm equations. Math. Phys. Anal. Geom. 14 (2011), no. 3, 197–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement